MAUDE Adverse Event Report: DATEX-OHMEDA, INC. TEC 7; VAPORIZER

DATEX-OHMEDA, INC. TEC 7; VAPORIZER
Model Number ISO 5% EASY-FIL EN
Medical Device Problem Codes Output below Specifications (3004); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a malfunction resulting in insufficient agent delivery less than -20% of setting.There was no patient injury.
 
Additional Manufacturer Narrative
Ge healthcare investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: patient information could not be obtained due to country privacy laws.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
 
Additional Manufacturer Narrative
Additional information was received that there was no reportable malfunction.

Brand Name
TEC 7
Common Device Name
VAPORIZER
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
anthony amenson
3030 ohmeda drive
madison, WI 53718
MDR Report Key22056369
Report Number2112667-2025-04222
Device Sequence Number20622187
Product Code CAD
UDI-Device Identifier00840682111300
UDI-Public(01)00840682111300
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K012924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberISO 5% EASY-FIL EN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown